See Alike in...

Alike App

Browser

Nicole_B

715d

Is there a specialist I should see, and should I change my medication and treatment overtime, and what symptoms will indicate that my condition is progressing?

Top reply
    • Dave330

      715d

      Go to your hospital and get checked out before it gets worse

    • Nicole_B

      715d

      Okay thank you.

    • Dave330

      715d

      Go to your hospital and get checked out before it gets worse

    • Nicole_B

      715d

      My problem is, I feel like my thyroid is getting worse, and I need a new doctor in my area to get down to the bottom of my pain in my joint’s and more…..

    • Dave330

      715d

      What's your problem to your question

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion